# SDR AALA20100414TUL11

- Difficulty date: April 14, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 56,671 hours, 29,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY 1418 FRAME CRACKED AT LONGERON 2 LEFT.  INSTALLED DOUBLER PER SRM 53-03-00 FIGURE 31A.
